# SDR DALA2021111006923

- Difficulty date: November 5, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N119DN
- Make and model: Airbus A321-211
- Aircraft serial: 10182
- Aircraft time: 1,460 hours, 780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL NOTICED A VERY FAINT BURNT RUBBER SMELL. DISSIPATED 10-15 SECONDS AFTER LIFTOFF. FA NOTICED SMELL AFTER LIFTOFF FOR 10-15 SEC. C/W NML BREAK TEST THRU BOTH BSCU PER A321 AMM 32-46. BOTH TEST GD- C/W NML BREAK TEST AND A/S TEST WITH NML BREAK PER A321 AMM 32-42 AND 32-43 BOTH TESTED GD(954570) C/W WRK CARD 0550-2002 FOR TYPE 9 ODER FIGS 1 THRU 4 NO ITEM FOUND . C/W PWR ASSURANCE CK PER A321 AMM 71-00 RAN EACH ENG INDIVIDUALLY TO 72 PERCENT N1 - NO ODORS DETECTED IN FLT DK OR CABIN.(954570) AFTER ENG RUN REINSPECTED E/E FOUND FILTER FOR EQUIP COOLING CLOGGED (954570) R/R AVIONIC EQUIP FILTER PER A321 AMM 21-26-43.C/W OPERATIONAL CHECK OF AVIONICS EQIP VENT SYSTEM CHECK PER A321 AMM 21-26-00. RUN ENG AND AIR COND. NO SMELL ODOR NOTED. CONTACTED MCC. A/C OK FOR SVC. (LP# 7812244)
